PJXM Latest

❗Northern Health issues Overdose Alert for Prince George…

There has been an increase in overdose events in the community of Prince George. The reported substance is green and chalky.

This substance is highly toxic, causes heavy and prolonged sedation, and requires more naloxone to reverse. Overdoses are happening when the substance is smoked and injected.

For your safety

  • Get overdose prevention, recognition, and response training; carry naloxone
  • Don’t use alone. Make a plan and tell a buddy who can call for help if needed
  • If you plan to use alone, use the Lifeguard or BeSafe app available free on the app store or on Toward the Heart website (https://towardtheheart.com)
  • Know your tolerance. If you are sick or had a time of abstinence or reduced use, use much less
  • Don’t mix drugs or mix drugs with alcohol
  • Test a small amount first and go slow
  • Use in an OPS if possible (see Prince George locations listed below)
  • Access fentanyl drug checking where available (OPS sites) 
  • Call 911 or your local emergency number right away if someone overdoses

Local overdose prevention sites (OPS)

  • Needle Exchange, 1108 3rd Ave, Prince George
    Hours: Monday-Saturday, 1-6 pm
  • Two Doors Down, 1126 3rd Ave, Prince George
    Hours: Tuesday-Sunday, 6-11 am, 6-11 pm
Follow PJXM News on WordPress.com
About PJXM (3414 Articles)
PJXM News is a participatory media group.
%d bloggers like this: